# SDR DALA2019061203539

- Difficulty date: June 12, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION FLOOR STRUCTURE ANGLE BTW BS 767 TO BS 787 AND BTW STR 25R TO STR 26R AT AFT CARGO COMPARTMENT. REPLACED WEB ASSY AND FASTENERS LOC. BS 767 TO BS 787 BTW S-25R TO S-26R AS PER SRM B737-800 51-10-02 AND DRAWING #146A0081 REV.A.
